# SDR K11A2008112572406

- Difficulty date: September 20, 2007
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 58,817 hours, 45,763 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CORROSION ON LOWER CHORD RT HORIZONTAL REAR SPAR.
